# SDR AALA20100213DFW01

- Difficulty date: February 12, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 47,648 hours, 16,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER FOUR DOOR FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER FOUR DOOR FLOOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
